# SDR BIGASDR1103

- Difficulty date: May 2, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N117BH
- Make and model: Casa C212200
- Aircraft serial: 171
- Aircraft time: 10,963 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Plate
- Part number: 5006480
- Condition: Cracked
- Location: Brake Assy
- Component: Brake Assembly
- Component part number: 50064843
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER START UP AND ATTEMPTING TO TAXI THE LT AND RT BRAKES WOULD NOT RELEASE PROPERLY AFTER HAVING THE PARKING BRAKE SET.  BOTH BRAKE ASSEMBLIES (PN 5006484-3) WERE SENT OUT FOR OVERHAUL.  THE BACKING PLATE (PN 5006180) FOR BRAKE ASSY SN APR84-161 WAS FOUND CRACKED AND REQUIRED REPLACEMENT.  THE TIME ON THE COMPONENT IS UNKOWN.
